Publication detail
Oscillatory criteria for two-dimensional system of difference equations
OPLUŠTIL, Z.
Czech title
Oscilatorická kritéria pro dvoudimenzionální systém diferenčních rovnic
English title
Oscillatory criteria for two-dimensional system of difference equations
Type
journal article - other
Language
en
Original abstract
Some oscillation criteria are established for two-dimensional systems of first order linear difference equations.
Czech abstract
Jsou nalezena oscilatorická kritéria pro dvoudimenzionální systém lineárních diferenčních rovnic prvního řádu.
English abstract
Some oscillation criteria are established for two-dimensional systems of first order linear difference equations.
Keywords in Czech
Dvoudimenzionální systém, lineární diferenční rovnice, oscilatorické řešení
Keywords in English
Two dimensional system, linear difference equation, oscillatory solutions
RIV year
2011
Released
01.07.2011
Publisher
Mathematical Institute, Slovak Academy of Science
Location
Bratislava, Slovakia
ISSN
1210-3195
Journal
Tatra Mountains Mathematical Publications
Volume
48
Number
7
Pages from–to
153–163
Pages count
11
BIBTEX
@article{BUT72545,
author="Zdeněk {Opluštil},
title="Oscillatory criteria for two-dimensional system of difference equations",
journal="Tatra Mountains Mathematical Publications",
year="2011",
volume="48",
number="7",
month="July",
pages="153--163",
publisher="Mathematical Institute, Slovak Academy of Science",
address="Bratislava, Slovakia",
issn="1210-3195"
}